Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||EX3617 / 1||- / -|
Administered by: Other Purchased by: ??
Symptoms: Asthenia, Body temperature, Hypoaesthesia, Lacunar infarction, Magnetic resonance imaging
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? Yes, days:
Write-up: Lacunar infarction; numbness of left upper extremities; Difficulty in applying force; This is a spontaneous report from a contactable pharmacist received from the regulatory authority. Regulatory authority report number is v2111179. The patient was an 84-year and 8-month-old male. Body temperature before vaccination was 35.3 degrees Centigrade on 27May2021. There were no points to be considered on the vaccine screening questionnaire (primary diseases, allergies, vaccinations and illnesses within the last one month, medications the patient was taking, past adverse effect history, growth status). Concomitant medications were not provided. On 27May2021 afternoon (the day of vaccination, at the age of 84-year-old), the patient received the first dose of BNT162B2 (COMIRNATY, Solution for injection, Lot number EX3617, Expiration date 31Aug2021) via an unspecified route of administration as a single dose for COVID-19 immunisation. On 03Jun2021 at 08:30 (7 days after the vaccination), the patient experienced Lacunar infarction. On 03Jun2021 (7 days after the vaccination), the patient was admitted to the hospital. The course of the event was as follows: On 27May2021, the patient received vaccination. On 03Jun2021 around 08:30 a.m., the patient experienced numbness of left upper extremities and difficulty in applying force. The patient was observed at home, but the symptoms did not improve and he visited the hospital. The patient had a test of MRI, lacunar infarction was diagnosed and the patient was hospitalized. After hospitalization, the patient was treated via administration. The symptoms was improved compared with the symptoms when the patient was hospitalized. The reporting pharmacist classified the event as serious (Hospitalization) and assessed that the causality between the event and BNT162B2 as unassessed. The outcome of the events was unknown.; Sender''s Comments: Based on the information currently available, the reported events more likely represented intercurrent illnesses for this patient with advanced age, but not related to BNT162B2. The impact of this report on the benefit/risk profile of the Pfizer product is evaluated as part of Pfizer procedures for safety evaluation, including the review and analysis of aggregate data for adverse events. Any safety concern identified as part of this review, as well as any appropriate action in response, will be promptly notified to RAs, Ethics Committees, and investigators, as appropriate.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166